# SDR ASAA2022051238328

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 48,622 hours, 14,172 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Drain Line
- Part number: 118411934
- Part serial: YY0820821
- Condition: Leaking
- Location: #2 Engine
- Part time: 53,269 hours, 21,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF T/C 7847000 #2 ENG INLET AND FAN BLADES- DETAILED INSPT. FOUND HEAT EXCHANGER, OIL FUEL, DRAIN LINE LEAKING FUEL. GROUNDED - YES. REMOVED AND REPLACED MAIN OIL/ FUEL HEAT EXCHANGER REF B737-800 AMM 79-21-02/401. #2 FUEL/OIL HEAT EXCHANGER AND SERVO HEATER OPS CHECKED GOOD REF MM 73-11-07, 79-21-02, AND 71-00-00.
